Alert archive / Illinois / River Flood Warnings in 2015
River Flood Warning 46, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Jul 12, 2015, 1:23 AM CDT for Mason County, Menard County, Illinois. It took effect at Jul 12, 2015, 4:20 AM CDT. It was in force for 55 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2015, 1:23 AM CDT (06:23 UTC)
- In effect from
- Jul 12, 2015, 4:20 AM CDT
- Expired
- Jul 14, 2015, 11:00 AM CDT
- In force
- 55 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Mason County, IL, Menard County, IL
The radar
The Lincoln radar (KILX), 30 km from the middle of the area, began a volume at 06:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Salt Creek (IL) near Greenview (GREI2).
- Action stage
- 14 ft
- Minor stage
- 16 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05582000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
764
WGUS43 KILX 120623
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
123 AM CDT SUN JUL 12 2015
...The National Weather Service in Lincoln IL has issued a flood
warning for the following rivers in Illinois...
Salt Creek near Greenview affecting Mason and Menard Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC125-129-122023-
/O.NEW.KILX.FL.W.0046.150712T0920Z-150714T1600Z/
/GREI2.1.ER.150712T0920Z.150713T1200Z.150714T1000Z.NO/
123 AM CDT SUN JUL 12 2015
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Salt Creek near Greenview.
* From early this morning until Tuesday morning.
* At 1245 AM Sunday the stage was 15.7 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early this morning and
continue to rise to near 16.9 feet by tomorrow morning.The river
will fall below flood stage by early Tuesday morning.
* Impact...At 16.0 feet...Widespread agricultural flooding is in
progress.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Salt Creek
Greenview 16 15.7 Sun 1 AM 16.9 15.9 13.7
&&
LAT...LON 4017 8960 4009 8960 4011 8968 4009 8982
4016 8982 4018 8969
$$5 follow-up statements
716
WGUS83 KILX 121504
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1004 AM CDT SUN JUL 12 2015
...The Flood Warning continues for the following river in Illinois...
Salt Creek near Greenview affecting Mason and Menard Counties.
.Another 1 to 2 inches of rain occurred along much of Salt
Creek Saturday afternoon and evening, and this has resulted in
renewed rises. The creek near Greenview should start to flood
again this afternoon, and crest Monday afternoon.
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC125-129-130504-
/O.EXT.KILX.FL.W.0046.000000T0000Z-150714T2100Z/
/GREI2.1.ER.150712T1800Z.150713T1800Z.150714T1500Z.NO/
1004 AM CDT SUN JUL 12 2015
The Flood Warning continues for
The Salt Creek near Greenview.
* Until Tuesday afternoon.
* At 945 AM Sunday the stage was 15.8 feet.
* Flood stage is 16 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
rise to near 16.8 feet by tomorrow afternoon. The river will fall
below flood stage by Tuesday morning.
* Impact...At 16.0 feet...Widespread agricultural flooding is in
progress.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Salt Creek
Greenview 16 15.8 Sun 10 AM 16.7 16.2 14.2
&&
LAT...LON 4017 8960 4009 8960 4011 8968 4009 8982
4016 8982 4018 8969
$$
Geelhart890
WGUS83 KILX 130250
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
950 PM CDT SUN JUL 12 2015
...The Flood Warning continues for the following river in Illinois...
Salt Creek near Greenview affecting Mason and Menard Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC125-129-131650-
/O.CON.KILX.FL.W.0046.000000T0000Z-150714T2100Z/
/GREI2.1.ER.150712T1845Z.150713T1800Z.150714T1500Z.NO/
950 PM CDT SUN JUL 12 2015
The Flood Warning continues for
The Salt Creek near Greenview.
* Until Tuesday afternoon.
* At 845 PM Sunday the stage was 16.4 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 16.8 feet by
tomorrow afternoon. The river will fall below flood stage Tuesday
morning.
* Impact...At 16.0 feet...Widespread agricultural flooding is in
progress.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Salt Creek
Greenview 16 16.4 Sun 9 PM 16.7 16.2 14.2
&&
LAT...LON 4017 8960 4009 8960 4011 8968 4009 8982
4016 8982 4018 8969
$$115
WGUS83 KILX 131531
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1031 AM CDT MON JUL 13 2015
...The Flood Warning continues for the following river in Illinois...
Salt Creek near Greenview affecting Mason and Menard Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC125-129-140531-
/O.EXT.KILX.FL.W.0046.000000T0000Z-150714T2200Z/
/GREI2.1.ER.150712T1845Z.150713T1800Z.150714T1600Z.NO/
1031 AM CDT MON JUL 13 2015
The Flood Warning continues for
The Salt Creek near Greenview.
* Until Tuesday afternoon.
* At 945 AM Monday the stage was 16.7 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 16.8 feet by this
afternoon. The river will fall below flood stage tomorrow morning.
* Impact...At 16.0 feet...Widespread agricultural flooding is in
progress.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Tue Wed Thu
Salt Creek
Greenview 16 16.7 Mon 10 AM 16.2 15.6 14.9
&&
LAT...LON 4017 8960 4009 8960 4011 8968 4009 8982
4016 8982 4018 8969
$$061
WGUS83 KILX 140232
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
932 PM CDT MON JUL 13 2015
...The Flood Warning continues for the following river in Illinois...
Salt Creek near Greenview affecting Mason and Menard Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC125-129-141632-
/O.EXT.KILX.FL.W.0046.000000T0000Z-150715T0000Z/
/GREI2.1.ER.150712T1845Z.150713T1715Z.150714T1800Z.NO/
932 PM CDT MON JUL 13 2015
The Flood Warning continues for
The Salt Creek near Greenview.
* Until Tuesday evening.
* At 9 PM Monday the stage was 16.6 feet.
* Flood stage is 16 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow afternoon.
* Impact...At 16 feet...Widespread agricultural flooding is in
progress.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Tue Wed Thu
Salt Creek
Greenview 16 16.6 Mon 9 PM 14.9 12.8 10.3
&&
LAT...LON 4017 8960 4009 8960 4011 8968 4009 8982
4016 8982 4018 8969
$$
07418
WGUS83 KILX 141008
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
508 AM CDT TUE JUL 14 2015
...The Flood Warning is cancelled for the following river in
Illinois...
Salt Creek near Greenview affecting Mason and Menard Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation. River levels are
expected to continue falling.
Since flooding has subsided, this will be the last statement for this
flooding event.
ILC125-129-141038-
/O.CAN.KILX.FL.W.0046.000000T0000Z-150715T0000Z/
/GREI2.1.ER.150712T1845Z.150713T1715Z.150714T0900Z.NO/
508 AM CDT TUE JUL 14 2015
The Flood Warning is cancelled for
The Salt Creek near Greenview.
* At 445 AM Tuesday the stage was 15.9 feet.
* Flood stage is 16.0 feet.
* Fell below flood stage at 400 AM Tuesday.
* Forecast...The river will continue to fall to 14.9 feet by tomorrow
morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Wed Thu Fri
Salt Creek
Greenview 16 15.9 Tue 5 AM 14.9 12.8 10.3
&&
LAT...LON 4017 8960 4009 8960 4011 8968 4009 8982
4016 8982 4018 8969
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jul 12, 12:37 AM CDT, 46 minutes earlier.
Area forecast discussion, Jul 12, 12:37 AM CDT, 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1237 AM CDT SUN JUL 12 2015 .UPDATE... ISSUED AT 924 PM CDT SAT JUL 11 2015 THUNDERSTORMS CONTINUE TO SPREAD SOUTHEAST ACROSS THE FORECAST AREA THIS EVENING. THE MOST WIDESPREAD CONVECTION AT THIS POINT IS BEGINNING TO SETTLE SOUTH OF OF THE REGION, WHERE THE WARM FRONT HAS BEEN NUDGED A BIT SOUTH DUE TO EARLIER CONVECTION ACROSS CENTRAL ILLINOIS. EXPECT STORMS TO CONTINUE TO FIRE FOR AT LEAST A LITTLE LONGER IN THE VICINITY OF THE FRONTAL ZONE, ALTHOUGH A DOWNWARD TREND SHOULD BE NOTED AS INSTABILITY WANES AND AS A SHORT WAVE THAT HELPED TO DRIVE THE STORMS PUSHES EAST OF THE AREA. && .SHORT TERM...(TONIGHT) ISSUED AT 325 PM CDT SAT JUL 11 2015 CONVECTIVE SYSTEM CONTINUES TO MARCH EAST WITH CELLS PROPAGATING SOUTHEAST INTO A MUCH MORE UNSTABLE ATMOSPHERE ALONG THE SOUTHWEST FLANK OF THE STORMS THIS AFTERNOON. EXPECT THE CLUSTER OF STORMS TO PUSH EAST-SOUTHEAST AND BE BASICALLY TO OUR EAST AND SOUTH BY 02Z/9PM. THEN THE MAIN CHALLENGE WILL BE WITH ANY ADDITIONAL DEVELOPMENT ALONG THE WARM FRONT AND ANY NEED FOR A FLASH FLOOD WATCH FOR AT LEAST THE NORTHERN HALF OF THE FORECAST AREA. BASED ON THE PAST FEW RUNS OF THE HRRR MODEL AND 18Z NAM...IT APPEARS THE BULK OF THE RAINFALL WILL BE WITH THE AFTERNOON STORMS WITH THE HI-RES/CONVECTIVE ALLOWING MODELS NOT SHOWING ANY SIGNIFICANT DEVELOPMENT LATE THIS EVENING. HOWEVER...THE LATEST ECMWF AND TO SOME EXTENT THE GFS DOES SHOW DEVELOPMENT LATER THIS EVENING INTO THE OVERNIGHT HOURS ACROSS THE NORTH...IN AREAS THAT CAN NOT TAKE ANY MORE RAINFALL (ROUGHLY NORTH OF A JACKSONVILLE TO SPRINGFIELD TO CHAMPAIGN LINE). WILL GO AHEAD AND ISSUE A FLASH FLOOD WATCH FOR TONIGHT INTO SUNDAY MORNING IN AREAS THAT HAVE THE LOWEST FLASH FLOOD GUID VALUES. KNOX COUNTY HAS ALREADY RECEIVED FROM 1 TO 2 INCHES OF RAIN TODAY WITH AREAS FURTHER EAST NOW SEEING THE RAINFALL...SO ANY ADDITIONAL RAINS ACROSS THE NORTH WILL POSE A SIGNIFICANT FLASH FLOOD THREAT TONIGHT INTO SUNDAY MORNING. .LONG TERM...(SUNDAY THROUGH SATURDAY) ISSUED AT 325 PM CDT SAT JUL 11 2015 SEVERAL STORM COMPLEXES/MCS AND POSSIBLE BOW ECHO LATE SUNDAY NIGHT AND ESPECIALLY ON MONDAY/MONDAY EVENING AS MODELS DEPICT AN EXTREMELY UNSTABLE ATMOSPHERE IN PLACE OVER CENTRAL ILLINOIS MONDAY AFTERNOON AND EVENING. MIXED LAYER CAPES OF 3000-3500 ON SUNDAY ACROSS THE WEST WITH MOST OF THE AREA SEEING 4000 J/KG MIXED LAYER CAPES MONDAY AFTERNOON AND EVENING WITH BULK SHEAR VALUES OF 35-45KTS. EXACT TIMING AND LOCATION THIS FAR OUT TOUGH TO PIN DOWN BUT THE POTENTIAL IS THERE FOR A SWATH OF WIDESPREAD DAMAGING WIND GUSTS AND ISOLATED TORNADOES MONDAY AFTERNOON AND EVENING. THE THREAT ON SUNDAY APPEARS TO BE MORE WITH DAMAGING WIND GUSTS FROM STORM CLUSTERS THE FORM TO OUR NORTHWEST AND SWEEP SOUTHEAST INTO THE UNSTABLE AIR MASS. MOST OF THE MEDIUM RANGE MODELS SUGGEST THE STRONGER SHORTWAVE TO TRACK ACROSS THE GREAT LAKES LATE MONDAY NIGHT BRINGING A COOL FRONT SOUTHEAST INTO THE AREA TEMPORARILY PUTTING AN END TO THE THREAT FOR WIDESPREAD RAINFALL AND SEVERE STORMS TUESDAY AFTERNOON THRU WEDNESDAY...BEFORE ANOTHER SHORTWAVE APPROACHES THE AREA LATE WED INTO THU ACCOMPANIED BY SCATTERED THUNDERSTORM CHANCES INTO THE END OF THE WEEK. ANOTHER CONCERN WILL BE WITH HEAT INDEX VALUES IN OUR WEST AND SOUTHWEST TOMORROW AFTERNOON AND CWA WIDE ON MONDAY WHEN VALUES WILL RANGE FROM 100-105. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT) ISSUED AT 1210 AM CDT SUN JUL 12 2015 ISOLATED SHOWERS AND THUNDERSTORMS CONTINUE NORTH OF A SLOW MOVING FRONTAL BOUNDARY DRAPED FROM WEST-CENTRAL IL TO SOUTHEAST IL...WITH A HIGHER CONCENTRATION OF THUNDERSTORMS ALONG THE FRONT...PRIMARILY SOUTH OF THE CENTRAL IL TAF SITES AS OF 05Z. SHORT-TERM MODEL SOLUTIONS AND RADAR TRENDS INDICATE KSPI MAY BE AFFECTED NEXT FEW HOURS BY THUNDERSTORMS...OTHERWISE MAIN WEATHER IMPACT WILL BE AREAS OF FOG/HAZE OVERNIGHT...MOST LIKELY KPIA- KBMI-KCMI. THIS FOG WILL HAVE POTENTIAL FOR IFR/LIFR VSBY THROUGH EARLY MORNING. THUNDERSTORM ACTIVITY EXPECTED TO BE MINIMAL THROUGH AFTERNOON HOURS AS ANOTHER THUNDERSTORM COMPLEX APPROACHES FROM NW. TIMING STILL UNCERTAIN...BUT HAVE REINTRODUCED VCTS STARTING 00Z FOR POTENTIAL STRONG THUNDERSTORM ACTIVITY TOMORROW EVENING. WINDS GENERALLY S-SW 5-10 KTS BUT STRONG...GUSTY...VARIABLE WITH THUNDERSTORMS. && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR ILZ027>031-036>038- 040>043-047-048. && UPDATE...BAK SHORT TERM...SMITH LONG TERM...SMITH AVIATION...ONTON
Hazardous weather outlook, Jul 11, 4:09 PM CDT, 9 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 409 PM CDT SAT JUL 11 2015 ILZ027>031-036>038-040>043-047-048-121100- CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD- PEORIA-SCHUYLER-STARK-TAZEWELL-WOODFORD- 409 PM CDT SAT JUL 11 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT PERIODS OF THUNDERSTORMS WILL OCCUR ACROSS THE AREA THROUGH TONIGHT. SOME OF THE RAIN THROUGH TONIGHT MAY BE HEAVY... INCREASING THE FLASH FLOOD THREAT. FLOODING WILL CONTINUE ON THE ILLINOIS RIVER...AND PORTIONS OF THE SANGAMON RIVER DOWNSTREAM OF PETERSBURG...AS WELL AS SALT CREEK. HOWEVER...FLOODING ON THE MACKINAW RIVER MAY SUBSIDE LATER TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PERIODIC CHANCES FOR THUNDERSTORMS WILL CONTINUE SUNDAY THROUGH THE WEEK. CONDITIONS WILL BECOME INCREASINGLY FAVORABLE FOR SEVERE THUNDERSTORMS SUNDAY AND ESPECIALLY MONDAY...AS A MOIST AND UNSTABLE AIR MASS SPREADS OVER THE REGION. HOT AND HUMID WEATHER WILL DEVELOP BY SUNDAY...WITH MAXIMUM HEAT INDEX VALUES 95 TO 100 DEGREES. THIS HEAT WILL PERSIST INTO THE FIRST FEW DAYS OF NEXT WEEK...WITH THE MAXIMUM HEAT INDEX REACHING 100 TO 105 ON MONDAY. FLOODING WILL CONTINUE ON THE ILLINOIS RIVER...AND THE WESTERN END OF THE SANGAMON RIVER...MUCH OF THE UPCOMING WEEK. HOWEVER...FLOODING ON THE SALT CREEK SHOULD SUBSIDE BY MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT...HOWEVER...REPORTS OF ANY HEAVY RAINFALL TOTALS AND FLOODING WOULD BE APPRECIATED. ILZ044>046-049>057-061>063-066>068-071>073-121100- CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS- EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MORGAN-MOULTRIE-PIATT- RICHLAND-SANGAMON-SCOTT-SHELBY-VERMILION- 409 PM CDT SAT JUL 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS... SOUTHEAST ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT PERIODS OF THUNDERSTORMS ARE EXPECTED INTO EARLY TONIGHT. SOME OF THE STORMS MAY BE SEVERE INTO EARLY THIS EVENING...WITH DAMAGING WINDS THE PRIMARY CONCERN. ALSO...SOME OF THE STORMS OVERNIGHT MAY PRODUCE HEAVY RAIN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PERIODIC CHANCES FOR THUNDERSTORMS WILL CONTINUE SUNDAY THROUGH THE WEEK. CONDITIONS WILL BECOME INCREASINGLY FAVORABLE FOR SEVERE THUNDERSTORMS SUNDAY AND ESPECIALLY ON MONDAY...AS A MOIST AND UNSTABLE AIR MASS SPREADS OVER THE REGION. HOT AND HUMID WEATHER WILL DEVELOP BY SUNDAY...WITH MAXIMUM HEAT INDEX VALUES 95 TO 100 DEGREES. THIS HEAT WILL PERSIST INTO THE FIRST FEW DAYS OF NEXT WEEK...WITH THE MAXIMUM HEAT INDEX REACHING 100 TO 105 ON MONDAY. FLOODING ON THE EAST END OF THE SANGAMON RIVER SHOULD SUBSIDE ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED EARLY THIS EVENING. OVERNIGHT... REPORTS OF ANY HEAVY RAINFALL TOTALS OR FLOODING WOULD BE APPRECIATED. SMITH
In the hours before
Local storm report, Jul 11, 10:20 PM CDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1020 PM CDT SAT JUL 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1002 PM TSTM WND GST DECATUR AIRPORT 39.83N 88.87W
07/11/2015 M62 MPH MACON IL ASOS
&&
EJLLocal storm report, Jul 11, 10:23 PM CDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1023 PM CDT SAT JUL 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND DMG FORSYTH 39.92N 88.96W
07/11/2015 MACON IL EMERGENCY MNGR
TREES BLOWN DOWN
&&
EJLLocal storm report, Jul 11, 10:53 PM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1053 PM CDT SAT JUL 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM HEAVY RAIN KNOXVILLE 40.91N 90.29W
07/11/2015 M2.15 INCH KNOX IL MESONET
MEASURED 2.15 INCHES OF RAIN SINCE 9 AM...SWOP REPORT.
&&
EJLLocal storm report, Jul 11, 11:05 PM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1105 PM CDT SAT JUL 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HEAVY RAIN ASTORIA 40.23N 90.36W
07/11/2015 M1.52 INCH FULTON IL MESONET
STORM TOTAL RAINFALL TODAY...SWOP REPORT
1045 PM HEAVY RAIN PEORIA 40.74N 89.61W
07/11/2015 M1.48 INCH PEORIA IL MESONET
STORM TOTAL RAINFALL TODAY...RAIN HAS ENDED...SWOP REPORT
&&
EJLLocal storm report, Jul 11, 11:22 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1122 PM CDT SAT JUL 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM HEAVY RAIN 5 NW PEORIA 40.80N 89.68W
07/11/2015 M1.43 INCH PEORIA IL CO-OP OBSERVER
MEASURED 1.43 INCHES OF RAIN SINCE 7 AM.
&&
EJLLocal storm report, Jul 12, 12:15 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1215 AM CDT SUN JUL 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM HEAVY RAIN 1 W HOOPESTON 40.47N 87.69W
07/11/2015 M1.28 INCH VERMILION IL COCORAHS
RAINFALL THE PAST 30 MINUTES
1130 PM HEAVY RAIN 2 SW PEORIA 40.72N 89.64W
07/11/2015 M2.07 INCH PEORIA IL MESONET
STORM TOTAL RAINFALL TODAY...SWOP REPORT
&&
EJLThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 7:29 PM CDT | Severe Thunderstorm Warning | ILX | Morgan, Scott | 31 min |
| Jul 11, 7:55 PM CDT | Areal Flood Advisory | ILX | DeWitt, Logan, Macon, Mason, Menard | 6 hr |
| Jul 11, 7:59 PM CDT | Flash Flood Warning | ILX | Morgan, Scott | 6 hr |
| Jul 11, 10:09 PM CDT | Severe Thunderstorm Warning | ILX | Macon, Moultrie, Piatt | 66 min |
| Jul 11, 11:56 PM CDT | Flash Flood Warning | ILX | Coles, Douglas, Moultrie | 3 hr |
| Jul 12, 1:12 AM CDT | River Flood Warning | ILX | Fulton, Knox | 37 hr |
| Jul 12, 2:00 AM CDT | Areal Flood Warning | ILX | Morgan, Scott | 9 hr |
| Jul 12, 10:01 AM CDT | River Flood Warning | ILX | Fulton | 33 hr |
| Jul 12, 3:14 PM CDT | Heat Advisory | ILX | Cass, Champaign, Christian, Coles, Cumberland, DeWitt and 21 more | 29 hr |
| Jul 12, 3:27 PM CDT | Flash Flood Watch | ILX | Champaign, Clark, Clay, Coles, Crawford, Cumberland and 13 more | 31 hr |
Nearby
River Flood Warnings in Illinois, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.